# SDR AU960768

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 3150 · Central Warning
- Part: Connector
- Part number: TB11512
- Condition: Faulty
- Location: Central Warning
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CENTRAL ADVISORY WARNING SYSTEM (CAWS) CONNECTOR HAD TWO PINS  SHORTING OUT DUE TO FAILURE OF CONNECTOR INSULATION
